2019
Том 71
№ 5

All Issues

Dmitruk Yu. V.

Articles: 3
Article (Ukrainian)

Sylow 2-subgroups of the countable alternating group

Dmitruk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 356—360

Article (Ukrainian)

Structure of Sylow 2-subgroups of the alternating groups and normalizers of Sylow subgroups in the symmetric and alternating groups

Dmitruk Yu. V., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 304–312

Article (Ukrainian)

Structure of sylow two-subgroups of the symmetric group of degree 2n

Dmitruk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 155–164